Alert archive / Kentucky / Flash Flood Warnings in 2008
Flash Flood Warning 17, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jun 4, 2008, 1:56 PM EDT for 4 counties in Kentucky; Adams County, Brown County, Ohio. It was in force for 3 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2008, 1:56 PM EDT (17:56 UTC)
- Expired
- Jun 4, 2008, 5:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bracken County, KY, Kenton County, KY, Mason County, KY, Pendleton County, KY, Adams County, OH, Brown County, OH
The radar
The Cincinnati radar (KILN), 76 km from the middle of the area, began a volume at 18:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 2:15 PM EDT | FLASH FLOOD | West Union, OH | ROADS CLOSED DUE TO FLOODING...1 TO 2 FEET OF WATER OVER ROADWAYS |
| Jun 4, 2:21 PM EDT | FLASH FLOOD | 11 N Vanceburg, OH | STREAMS WERE OUT OF THEIR BANKS AND OVERFLOWING ROADS. |
| Jun 4, 2:30 PM EDT | FLASH FLOOD | 2 E Ripley, OH | 2 ROADS CLOSED DUE TO HIGH WATER |
| Jun 4, 2:30 PM EDT | FLASH FLOOD | Brooksville, KY | HIGH WATER ON SEVERAL ROADS THROUGH COUNTY |
| Jun 4, 2:30 PM EDT | FLASH FLOOD | Butler, KY | NUMEROUS COUNTY ROADS CLOSED DUE TO HIGH WATER |
| Jun 4, 2:30 PM EDT | FLASH FLOOD | Maysville, KY | VERY HIGH WATER ACROSS COUNTY...WITH MANY ROADS FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.9 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 565 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 651 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 288 m²/s²
- 0-3 km storm-relative helicity
- 379 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 7.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KILN 041757
FFWILN
KYC023-117-161-191-OHC001-015-042100-
/O.NEW.KILN.FF.W.0017.080604T1756Z-080604T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
156 PM EDT WED JUN 4 2008
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BRACKEN COUNTY IN NORTHERN KENTUCKY...
KENTON COUNTY IN NORTHERN KENTUCKY...
MASON COUNTY IN NORTHERN KENTUCKY...
PENDLETON COUNTY IN NORTHERN KENTUCKY...
ADAMS COUNTY IN SOUTHWEST OHIO...
BROWN COUNTY IN SOUTHWEST OHIO...
* UNTIL 500 PM EDT.
* AT 151 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THUNDERSTORMS HAD PRODUCED HEAVY RAINFALL ACROSS THE WARNED
AREA. RADAR ESTIMATED FROM 1 TO 1.5 INCHES OF RAIN HAS FALLEN
SINCE 1 PM. CREEKS AND STREAMS WERE ALREADY RUNNING HIGH DUE TO
EARLIER RAINFALL.
* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER
INCH POSSIBLE THROUGH 400 PM EDT. RUNOFF FROM THIS EXCESSIVE
RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.
SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...FALMOUTH...
GEORGETOWN...MAYSVILLE...ABERDEEN...AUGUSTA...BROOKSVILLE...BUTLER
AND MANCHESTER.
HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE
YOUR VEHICLE INTO WATER OF AN UNKNOWN DEPTH ON THE THE ROAD. IT ONLY
TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3857 8447 3880 8454 3883 8426 3874 8405
3903 8401 3899 8367 3903 8330 3861 8328
3866 8338 3871 8355 3867 8364 3859 8367
3860 8409
TIME...MOT...LOC 1756Z 180DEG 0KT 3874 8394
$$1 follow-up statement
000
WGUS71 KILN 042052
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
449 PM EDT WED JUN 4 2008
KYC023-117-161-191-OHC001-015-042100-
/O.CON.KILN.FF.W.0017.000000T0000Z-080604T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENTON KY-PENDLETON KY-BRACKEN KY-MASON KY-BROWN OH-ADAMS OH-
449 PM EDT WED JUN 4 2008
...FLASH FLOOD WARNING FOR ADAMS...BROWN...MASON...BRACKEN...
PENDLETON AND KENTON COUNTIES WILL BE ALLOWED TO EXPIRE AT 500 PM
EDT...
AT 447 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
RAINFALL WAS OUT OF THE REGION. THIS SHOULD ALLOW AREA CREEKS AND
STREAMS TO SUBSIDE OVER THE NEXT HOUR.
BE ADVISED THAT ADDTIONAL HEAVY RAIN OVER INDIANA IS EXPECTED TO
TRACK OVER THE REGION FROM 6 TO 8 PM. ADDITIONAL FLASH FLOODING MAY
OCCUR.
SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...FALMOUTH...
GEORGETOWN...MAYSVILLE...ABERDEEN...AUGUSTA...BR OOKSVILLE...BUTLER
AND MANCHESTER.
HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE
YOUR VEHICLE INTO WATER OF AN UNKNOWN DEPTH ON THE THE ROAD. IT ONLY
TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3857 8447 3880 8454 3883 8426 3874 8405
3903 8401 3899 8367 3903 8330 3861 8328
3866 8338 3871 8355 3867 8364 3859 8367
3860 8409
TIME...MOT...LOC 2049Z 180DEG 0KT 3874 8394
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 1:54 PM EDT, 2 minutes earlier.
Area forecast discussion, Jun 4, 1:54 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
154 PM EDT WED JUN 4 2008
.SYNOPSIS...
A SLOW MOVING WARM FRONT WILL CONTINUE TO LIFT NORTH ACROSS THE
GREAT LAKES REGION TODAY. AN UPPER LEVEL WEATHER DISTURBANCE IN
COMBINATION WITH AN UNSTABLE AIRMASS WILL KEEP SHOWERS AND
THUNDERSTORMS ACROSS THE AREA THROUGH TONIGHT. VERY WARM AIR WILL
SETTLE INTO THE AREA FOR THE END OF THE WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
HAVE UPDATED ZONES TO EXTEND FLOOD WATCH TO THE SOUTHERN ZONES
UNTIL MIDNIGHT TONIGHT. ALSO...A FLASH FLOOD WATCH HAS BEEN ISSUED
FOR SCIOTO COUNTY UNTIL 10 PM EDT DUE TO DAM RELEASE ISSUES ALONG
PINE CREEK IN THE FAR EASTERN PART OF THE COUNTY. THE REMAINDER OF
THE DISCUSSION BELOW IS STILL VALID.
HAVE KEPT TORNADO WATCH 446 GOING UNTIL 4 PM EDT AND FLOOD WATCH
FOR THE ENTIRE CWFA UNTIL MIDNIGHT TONIGHT. WARM...MOIST UNSTABLE
AIRMASS WILL CONTINUE TO ALLOW SHOWERS AND THUNDERSTORMS TO
DEVELOP THIS AFTERNOON AND EVENING. A VORT MAX WILL PASS ACRS THE
NRN CWFA THIS AFTN/EVENING...PROVIDING THE FOCUS FOR SHOWERS AND
THUNDERSTORMS THERE. ALONG AND SOUTH OF THE OHIO RIVER...AN
OUTFLOW BOUNDARY FROM PREVIOUS CONVECTION HAS LAID ITSELF OUT FROM
WEST TO EAST. THIS WILL ALSO BE THE FOCUS FOR SHOWERS AND
THUNDERSTORMS. LARGE HAIL...DAMAGING WINDS...HEAVY RAIN...AND
POSSIBLE ISOLATED TORNADOES CAN BE EXPECTED THROUGH THIS EVENING.
MAY HAVE TO CONSIDER EXTENDING FLOOD WATCH IF CONVECTION BECOMES
MORE WIDESPREAD AND SHOWS A SIGN OF TRAINING.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY/...
THE FRONT WILL CONTINUE TO BE PUSHED NORTH BY STRENGTHENING LOW
PRESSURE CENTERED OVER THE NORTHERN PLAINS. AS A RESULT...ILN CWA
WILL BE IN THE WARM SECTOR. THIS WILL ALLOW TEMPERATURES TO RISE
AS HIGH AS THE LOW 90S. THOUGH CONDITIONS WILL BE RELATIVELY
HUMID...A STRONG CAP SHOULD PREVENT DEEP CONVECTION...SO THE
FORECAST FOR THIS PERIOD IS PRIMARILY PRECIPITATION FREE.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
UPPER RIDGE BUILDS INTO THE REGION ON THURSDAY WHICH BRINGS DRY
CONDITIONS AND WARMING TEMPS INTO THE LOWER 90S THROUGH FRIDAY. COLD
FRONT ADVANCES EASTWARD ACROSS THE MS VALLEY LATE FRIDAY AS AN UPPER
WAVE PASSES THROUGH THE GREAT LAKES. LOOKS LIKE THE FRONT WILL HAVE
A TOUGH TIME MAKING IT THIS FAR EAST WITH THE STRONG RIDGE IN PLACE.
KEPT CHANCE POPS FRI NIGHT AND SATURDAY AHEAD OF THE FRONT...HIGHEST
ACROSS THE NORTHWEST WHICH WILL BE CLOSER TO THE BOUNDARY AND UPPER
ENERGY. UPPER RIDGE CONTINUES TO DOMINATE THE EASTERN US THROUGH THE
REMAINDER OF THE EXTENDED WITH CONTINUED ABOVE AVG TEMPS. SHOULD BE
GENERALLY DRY...THOUGH ISOLD DIURNAL STORMS ARE
POSSIBLE...ESPECIALLY ACROSS THE NORTHERN AND WESTERN FA WHICH WILL
BE CLOSER TO THE PERIPHERY OF THE RIDGE.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
RADAR LOOPS SHOW THAT MOST OF THE THUNDERSTORM ACTIVITY WILL BE
EAST OF ALL THE TERMINALS BY 19Z. MID LEVEL VORTMAX OVER EAST
INDIANIA WILL MOVE SLOWLY EAST TO CENTRAL OHIO THIS EVENING AND
EAST CENTRAL OHIO EARLY TONIGHT. ALSO OLD BOUNDARY FROM PREVIOUS
AREAS OF CONVECTION PERSIST ON THE VIS SATELITE LOOPS FROM ACROSS
SOUTHERN OHIO ALONG THE RIVER WESTSOUTHWEST ACROSS SOUTHERN IN,
SOUTHERN IL AND SOUTHEASTERN MO. THIS IN COMBINATION WITH COOL
AIR ALOFT AND THE ONGOING DAYTIME HEATING WILL TRIGGER SCATTERED
CLUSTERS OF VERY STRONG TO SEVERE THUNDERSTORMS LATE THIS AFTERNOON
AND EARLY THIS EVENING. THESE THUNDERSTORMS ARE EXPECTED TO MOVE
TO THE EAST OF THE TERMINAL BETWEEN 00 AND 03Z. SHOWERS ARE
EXPECTED TO LINGER UNTIL 06Z. CLOUDS AND VISIBILITIES SHOULD
IMPROVE TO VFR ALL AREAS BY 03Z. SOME MVFR FOG VICINITY CVG AND
LOCALLY IFR VICINITY LUK. VISIBILITIES IMPROVING TO VFR BY 13Z.
OUTLOOK...TSTMS POSSIBLE AGAIN SATURDAY...WITH POTENTIAL FOR MVFR
CIGS/VIS IN TSTMS...ALONG WITH GUSTY WINDS.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR OHZ026-034-035-
042>046-051>056-060>065-070>074-077>082.
FLOOD WATCH FROM 10 PM THIS EVENING TO MIDNIGHT EDT TONIGHT
FOR OHZ088.
FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR OHZ088.
KY...FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR KYZ089>100.
IN...FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR INZ050-058-059-066-
073>075-080.
&&
SYNOPSIS...HICKMAN
NEAR TERM...HICKMAN
SHORT TERM...CONIGLIO
LONG TERM...HAWBLITZEL
AVIATION...JDRHazardous weather outlook, Jun 4, 1:14 PM EDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 114 PM EDT WED JUN 4 2008 INZ050-058-059-066-073-OHZ026-034-035-042>046-051-052-051715- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN- 114 PM EDT WED JUN 4 2008 ...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO SIGNIFICANT WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. INZ074-075-080-KYZ089>100-OHZ053>056-060>065-070>074-077>082-051715- DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL- OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE- 114 PM EDT WED JUN 4 2008 ...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...TORNADO WATCH 446 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO SIGNIFICANT WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ088-051715- SCIOTO- 114 PM EDT WED JUN 4 2008 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING FOR EASTERN SCIOTO COUNTY ALONG PINE CREEK... ...TORNADO WATCH 446 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. FLASH FLOOD WATCH. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO SIGNIFICANT WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, Jun 4, 9:01 AM EDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
901 AM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 AM TSTM WND DMG MIDLAND 39.31N 83.91W
06/04/2008 CLINTON OH TRAINED SPOTTER
MANY TREES DOWNED DUE TO HIGH WINDS...WITH SOME FALLING
ON BUILDINGS AND CAUSING STRUCTURAL DAMAGE.
&&
HATZOSLocal storm report, Jun 4, 9:15 AM EDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
915 AM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 AM TSTM WND DMG CHILLICOTHE 39.34N 82.99W
06/04/2008 ROSS OH LAW ENFORCEMENT
LARGE LIMBS DOWN ACROSS ROADS.
&&
HATZOSLocal storm report, Jun 4, 10:34 AM EDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1034 AM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM TSTM WND DMG WESTBORO 39.28N 83.91W
06/04/2008 CLINTON OH PUBLIC
A LARGE TREE WAS BLOWN DOWN, A ROOF WAS BLOWN OFF OF A
HOUSE AND PORCH FURNITURE WAS DAMAGED. THE LOCATION WAS
WESTBORO AND OLD HIGHWAY 68.
&&
MJPLocal storm report, Jun 4, 10:53 AM EDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1053 AM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD BROOKVILLE 39.42N 85.01W
06/04/2008 FRANKLIN IN LAW ENFORCEMENT
AT LEAST 8 ROADS ACROSS THE COUNTY WITH WATER RUNNING
ACROSS THEM.
0900 AM FLASH FLOOD MANCHESTER 39.15N 85.01W
06/04/2008 DEARBORN IN LAW ENFORCEMENT
AT LEAST 5 COUNTY ROADS WITH HIGH WATER RUNNING ACROSS
THEM.
&&
JDRLocal storm report, Jun 4, 11:06 AM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1106 AM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 AM TSTM WND DMG LOGAN 39.54N 82.40W
06/04/2008 HOCKING OH PUBLIC
TREES WERE BLOWN DOWN.
&&
MJPLocal storm report, Jun 4, 11:18 AM EDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1118 AM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM TSTM WND DMG WHEELERSBURG 38.73N 82.85W
06/04/2008 SCIOTO OH EMERGENCY MNGR
TREES WERE BLOWN DOWN.
&&
MJPThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 3:48 AM EDT | Flood Watch | ILN | Boone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more | 20 hr |
| Jun 4, 8:41 AM EDT | Flash Flood Warning | ILN | Boone, Campbell, Kenton | 3 hr |
| Jun 4, 10:07 AM EDT | Areal Flood Advisory | ILN | Bracken, Mason, Pendleton, Robertson | 2 hr |
| Jun 4, 11:44 AM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Kenton | 2 hr |
| Jun 4, 12:47 PM EDT | Severe Thunderstorm Warning | ILN | Carroll, Gallatin, Owen | 43 min |
| Jun 4, 1:11 PM EDT | Areal Flood Advisory | ILN | Bracken, Carroll, Gallatin, Grant, Lewis, Mason and 3 more | 2 hr |
| Jun 4, 1:26 PM EDT | Severe Thunderstorm Warning | ILN | Gallatin, Grant, Owen | 25 min |
| Jun 4, 1:41 PM EDT | Severe Thunderstorm Warning | ILN | Carroll, Gallatin, Owen | 30 min |
| Jun 4, 1:54 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Gallatin, Grant, Kenton | 51 min |
| Jun 4, 2:30 PM EDT | Severe Thunderstorm Warning | ILN | Lewis | 45 min |
| Jun 4, 2:47 PM EDT | Tornado Warning | ILN | Lewis | 32 min |
| Jun 4, 3:00 PM EDT | Flash Flood Warning | ILN | Lewis | 2 hr |
| Jun 4, 5:59 PM EDT | Tornado Warning | ILN | Boone | 46 min |
| Jun 4, 6:14 PM EDT | Flash Flood Warning | ILN | Boone, Campbell, Gallatin, Grant, Kenton, Pendleton | 3 hr |
| Jun 4, 6:15 PM EDT | Severe Thunderstorm Warning | ILN | Campbell, Kenton | 45 min |
| Jun 4, 6:22 PM EDT | Severe Thunderstorm Warning | ILN | Campbell, Kenton | 38 min |
| Jun 4, 6:26 PM EDT | Tornado Warning | ILN | Boone, Gallatin, Kenton | 34 min |
| Jun 4, 6:27 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Gallatin, Grant, Kenton, Pendleton | 33 min |
| Jun 4, 6:40 PM EDT | Tornado Warning | ILN | Lewis, Mason | 35 min |
| Jun 4, 6:43 PM EDT | Tornado Warning | ILN | Bracken, Pendleton | 47 min |
| Jun 4, 6:48 PM EDT | Flash Flood Warning | ILN | Bracken, Lewis, Mason | 3 hr |
| Jun 4, 7:03 PM EDT | Tornado Warning | ILN | Mason | 27 min |
| Jun 4, 7:08 PM EDT | Tornado Warning | ILN | Lewis | 52 min |
| Jun 3, 8:03 PM EDT | Severe Thunderstorm Warning | ILN | Greene, Montgomery, Warren | 57 min |
| Jun 3, 8:12 PM EDT | Tornado Warning | ILN | Clinton, Greene, Montgomery, Warren | 48 min |
| Jun 3, 8:13 PM EDT | Tornado Warning | ILN | Fayette, Pickaway, Ross | 47 min |
| Jun 3, 8:40 PM EDT | Tornado Warning | ILN | Clinton | 50 min |
| Jun 3, 8:41 PM EDT | Tornado Warning | ILN | Butler, Preble | 49 min |
| Jun 3, 8:44 PM EDT | Tornado Warning | ILN | Ross | 46 min |
| Jun 3, 8:48 PM EDT | Severe Thunderstorm Warning | ILN | Preble | 42 min |
| Jun 3, 8:59 PM EDT | Tornado Warning | ILN | Hocking | 31 min |
| Jun 3, 9:01 PM EDT | Flash Flood Warning | ILN | Clinton, Fayette, Greene, Montgomery, Pickaway, Ross and 1 more | 119 min |
| Jun 3, 9:07 PM EDT | Tornado Warning | ILN | Preble | 38 min |
| Jun 3, 9:17 PM EDT | Tornado Warning | ILN | Clinton, Fayette, Highland, Ross | 58 min |
| Jun 3, 9:28 PM EDT | Tornado Warning | ILN | Butler, Warren | 47 min |
| Jun 3, 9:34 PM EDT | Areal Flood Advisory | ILN | Butler, Preble | 56 min |
| Jun 3, 9:41 PM EDT | Severe Thunderstorm Warning | ILN | Preble | 49 min |
| Jun 3, 9:44 PM EDT | Severe Thunderstorm Warning | ILN | Highland, Pike, Ross | 46 min |
| Jun 3, 9:55 PM EDT | Flash Flood Warning | ILN | Butler, Preble | 2 hr |
| Jun 3, 10:02 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene | 43 min |
| Jun 3, 10:11 PM EDT | Tornado Warning | ILN | Pike, Ross | 49 min |
| Jun 3, 10:14 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Warren | 29 min |
| Jun 3, 10:42 PM EDT | Flash Flood Warning | ILN | Clinton, Fayette, Greene, Highland, Montgomery, Pickaway and 3 more | 4 hr |
| Jun 3, 11:32 PM EDT | Areal Flood Advisory | ILN | Clark, Fairfield, Fayette, Franklin, Greene, Hocking and 4 more | 118 min |
| Jun 3, 11:56 PM EDT | Tornado Warning | ILN | Clinton, Warren | 49 min |
| Jun 3, 11:59 PM EDT | Areal Flood Advisory | ILN | Darke, Preble | 2 hr |
| Jun 4, 2:07 AM EDT | Areal Flood Advisory | ILN | Darke | 113 min |
| Jun 4, 2:48 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Darke, Miami | 42 min |
| Jun 4, 3:03 AM EDT | Areal Flood Warning | ILN | Greene, Warren | 58 hr |
| Jun 4, 3:23 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Madison | 67 min |
| Jun 4, 3:28 AM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Miami, Montgomery, Preble | 3 hr |
| Jun 4, 3:52 AM EDT | Flash Flood Warning | ILN | Darke, Miami | 9 hr |
| Jun 4, 4:18 AM EDT | Flash Flood Warning | ILN | Montgomery, Preble | 9 hr |
| Jun 4, 4:24 AM EDT | Flash Flood Warning | ILN | Clark | 8 hr |
| Jun 4, 7:43 AM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 47 min |
| Jun 4, 7:46 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Warren | 44 min |
| Jun 4, 7:51 AM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 39 min |
| Jun 4, 8:10 AM EDT | Areal Flood Advisory | ILN | Clermont, Clinton, Hamilton, Warren | 2 hr |
| Jun 4, 8:13 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Highland | 47 min |
| Jun 4, 8:17 AM EDT | Severe Thunderstorm Warning | ILN | Brown, Highland | 43 min |
| Jun 4, 8:33 AM EDT | Severe Thunderstorm Warning | ILN | Highland, Pickaway, Pike, Ross | 57 min |
| Jun 4, 9:09 AM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 51 min |
| Jun 4, 9:26 AM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking, Licking, Pike, Ross | 3 hr |
| Jun 4, 10:14 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 46 min |
| Jun 4, 12:38 PM EDT | Flash Flood Watch | ILN | Scioto | 9 hr |
| Jun 4, 12:50 PM EDT | Areal Flood Advisory | ILN | Champaign, Darke, Delaware, Fairfield, Franklin, Licking and 3 more | 3 hr |
| Jun 4, 6:05 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 47 min |
| Jun 4, 6:26 PM EDT | Flash Flood Warning | ILN | Butler, Clermont, Hamilton | 3 hr |
| Jun 4, 6:26 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 64 min |
| Jun 4, 6:31 PM EDT | Severe Thunderstorm Warning | ILN | Montgomery, Preble | 59 min |
| Jun 4, 6:50 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clinton, Greene, Highland, Warren | 55 min |
| Jun 4, 6:54 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont | 66 min |
| Jun 4, 7:07 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 38 min |
| Jun 4, 7:22 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Clinton, Fayette, Highland, Pickaway, Pike and 2 more | 53 min |
Nearby
Flash Flood Warnings in Kentucky, 2008Flash Flood Warnings in Ohio, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.